# SDR UPS01836126

- Difficulty date: June 17, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, F/O SLIDING WINDOW WOULD NOT OPEN.  ADJUSTED WINDOW.
